MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC HENRY SCHEIN; HENRY SCHEIN SAFETY NEEDLE 18G*1''

SOL-MILLENNIUM MEDICAL INC HENRY SCHEIN; HENRY SCHEIN SAFETY NEEDLE 18G*1''
Model Number 570-2693
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 07/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There is no evidence of quality issues associated with this complaint based on the archive sample analysis.Based on the determined risk priority number, the residual risk related to the complaint is considered acceptable.Additionally, no trends related to this issue have been identified during our track-and-trend analysis.Sol millennium continues to monitor this kind of issue.Additional assessment will be taken if a significant pattern emerges.
 
Event or Problem Description
The customer reports that a 39-year-old male paramedic was drawing up medication and was wearing gloves.The safety clasp was not engaging.This then resulted in a needlestick injury from a used needle.It was not documented if the person wearing had any open cuts.The paramedic cleaned the area with soap and water and applied bandage to the area.

Brand Name
HENRY SCHEIN
Common Device Name
HENRY SCHEIN SAFETY NEEDLE 18G*1''
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr
suite 4100
chicago IL 60606
Manufacturer (Section G)
PROMISEMED HANGZHOU MEDITECH CO.,LTD
no.1388 cangxing street
cangqian community,yuhang dist
hangzhou city, zhejiang
CH  
Manufacturer Contact
mohanapriya kannupaiyan
311 s. wacker dr
suite 4100
chicago, IL 60606
MDR Report Key22870264
Report Number3014312726-2025-00190
Device Sequence Number9081516
Product Code FMI
UDI-Device Identifier10304040154059
UDI-Public(01)10304040154059(10)07307021
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K123684
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number570-2693
Device Lot Number07307021
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2025
Initial Report FDA Received Date08/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown